# SDR FDEA200812035064

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 6529548
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1166 RBL 45-60 DITCHING PAN HAS 3 CRACKS REPLACED DITCH PAN REF DWR 65-29548 AND SRM 51-30-2 PG 4.  THIS IS CLASSIFIED AS A MINOR REPAIR.
